# SDR VNAA2020080499913

- Difficulty date: August 4, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N579NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15382
- Aircraft time: 11,069 hours, 10,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362841
- Condition: Corroded
- Location: Bs 349-477
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FLOOR SEAT TRACK BETWEEN FS 349 AND 477 WAS CORRODED AT SEVERAL LOCATIONS,  RBL 9.   FABRICATED A NEW SEAT TRACK AND REPLACED IAW SRM 53-00-49-201-002-A01.
